# SDR DALA2025112108517

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZER STRAP BTW BS 365 - 377,  24 LBL FLOOR STRUCTURE LEVEL OF PASSENGER CABIN.  THE STABILIZER STRAP WAS REPAIRED IAW SRM 53-00-51-2R, PROCEDURE 12, REPAIR 12. (1312165)
